MathSciNet Relay Station
MathSciNet bibliographic data
MR2197134 60C05 (60F17)
Aldous, David; Miermont, Grégory; Pitman, Jim Weak convergence of random $p$-mappings and the exploration process of inhomogeneous continuum random trees. Probab. Theory Related Fields 133 (2005), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement